News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: I'm freaking out...PLEASE HEEEELP!!!


 tiredofbumps - Sun Feb 25, 2007 11:31 pm

I'm 25, female.
ALL Symptoms:
Friday- February 9th I started getting dry red bumps all over my arms, hands, legs and underarms.
Saturday- February 17th I started to notice I was urinating alot more often. Then started noticing that I had a dull ache between my hips(like I was about to start my period).
Monday- February 19th I went to the doctor because the bumps had started to spread to my neck(just a couple), stomach, back, pretty much everywhere.
I was diagnosed with guttate psoriasis. I got a shot of steroids and then have been taking steroids pills since the 20th.
I just took my last pill this morning and the bumps on my right arm seem to be coming back.
I don't know whats going on, I'm so scared I just want to cry.
Could I be pregnant, could I have an std, could I have diabetes? I have done so much research and with everything thats wrong I cant seem to find something that matches everything.
Please Please help me!!! I cant get to the doctor until Wednesday!
 Dr. Chan Lowe - Mon Feb 26, 2007 5:30 pm

User avatar Psoriasis can be quite a frustrating disease. The plaques on the skin often will come and go. There are various treatment options, some topical and some oral.

My recommendation would be to see a dermatologist and discuss options with them. They will have the latest and most knowledge of the disease and know how best to treat it.

Regarding your other questions I believe we discussed this in a different post but if you still need answers please let us know.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here